# SDR R61A201703100234

- Difficulty date: March 10, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,001 hours, 21,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Part time: 35,001 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE FLOOR SUPPORT DOUBLER AT FRAME 19. MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT DOUBLER IAW SRM 51-41-02, 51-43-04, & 51-23-06.
